Indian Journal of Pharmacology Home 

CASE REPORT
[View FULLTEXT] [Download PDF]
Year : 2009  |  Volume : 41  |  Issue : 6  |  Page : 284--285

Cutaneous drug reaction with intravenous ceftriaxone

Inderpal Kaur1, Jatinder Singh2 
1 Department of Pharmacology, Government Medical College, Amritsar, India
2 Department of Surgery, Government Medical College, Amritsar, India

Correspondence Address:
Inderpal Kaur
Department of Pharmacology, Government Medical College, Amritsar
India




How to cite this article:
Kaur I, Singh J. Cutaneous drug reaction with intravenous ceftriaxone.Indian J Pharmacol 2009;41:284-285


How to cite this URL:
Kaur I, Singh J. Cutaneous drug reaction with intravenous ceftriaxone. Indian J Pharmacol [serial online] 2009 [cited 2021 Mar 7 ];41:284-285
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2009;volume=41;issue=6;spage=284;epage=285;aulast=Kaur;type=0